# SDR REXA2017121601255

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,686 hours, 14,555 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 10129
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARNING MESSAGE FOR SMOKE AFT LAVATORY.  REMOVED AND REPLACED THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.
